MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, INC. TURNPIKE LP; CATHETER
Model Number 5638
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The catheter was returned for evaluation.The catheter showed signs of biological contamination.The tip of the catheter was severely damaged and there was material missing.The tip also showed signs of damage consistent with over rotating the catheter against resistance.
 
Event or Problem Description
Turnpike lp tip fractured and was stuck in right coronary artery after 3rd attempt to navigate through tortuous and calcified anatomy.Tip was not retrieved, the tip was left in the patient.Patient was having an ami.No patient impact reported; medication was used.

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key6243407
Report Number2134812-2017-00002
Device Sequence Number16382508
Product Code DQY
UDI-Device IdentifierM20656380
UDI-Public+M20656380/$$3181121600511Q
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/21/2018
Device Model Number5638
Device Lot Number600511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/11/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;